The Fourier Transform of Herz Spaces on Certain Groups.
Monatshefte für Mathematik, Tome 97 (1984), pp. 297-310
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
totally disconnected group, Herz space, Hausdorff-Young inequality, Littlewood-Paley theorem, weighted -spaces
@article{MOMA_1984__97_178182,
author = {C.W. Onneweer},
title = {The {Fourier} {Transform} of {Herz} {Spaces} on {Certain} {Groups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {297--310},
year = {1984},
volume = {97},
zbl = {0537.43007},
url = {http://geodesic.mathdoc.fr/item/MOMA_1984__97_178182/}
}
C.W. Onneweer. The Fourier Transform of Herz Spaces on Certain Groups.. Monatshefte für Mathematik, Tome 97 (1984), pp. 297-310. http://geodesic.mathdoc.fr/item/MOMA_1984__97_178182/